# SDR 98ZZZX324

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 222031056103
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EACH CRACKS IN AFT MAIN ROOF BEAM AT LT NODAL BEAM SUPPORT.  BS 270, WL 79.0, LBL 9.90.
